# SDR SWAA2024070106934

- Difficulty date: June 28, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N8571Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36957
- Aircraft time: 19,984 hours, 10,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT SIGN IN CEILING AT EXIT ROWS MISSING.<[01] REINSTALLED BOTH LENS ASSY'S FOR THE CEILING EMERGENCY EXIT SIGNS; ACCOMPLISHED EMERGENCY LIGHTS OPERATIONAL CHECK PER AMM 33-51-00; NO DEFECTS NOTED.
